Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 142, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at May 10, 2016, 11:58 AM CDT for Crawford County, Lawrence County, Illinois; Knox County, Sullivan County, Indiana. It took effect at May 12, 2016, 4:20 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 11:58 AM CDT (16:58 UTC)
- In effect from
- May 12, 2016, 4:20 PM CDT
- Expired
- May 16, 2016, 3:00 PM CDT
- In force
- 4 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, IL, Lawrence County, IL, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 84 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Riverton (RVTI3). The gauge peaked at 12.93 ft at May 15, 2016, 5:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03342000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
156
WGUS43 KIND 101658
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1258 PM EDT TUE MAY 10 2016
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in southern Indiana...
East Fork White River...Muscatatuck River...White River...Wabash
River...
.Lowland river flooding will return to portions of western and
southern Indiana from Wednesday evening through Saturday. Flooding
is not expected to be as extensive or as high as flood waters seen
during the middle of April. However,lowland flooding will be more
extensive when compared to last week.
Much of east central Illinois and central and southern Indiana have
received from one-half to slightly over an inch of rainfall since
Saturday morning. An additional one-half to possibly an inch of
rain is expected by Wednesday morning. This rainfall will
cause the flooding.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-111258-
/O.NEW.KIND.FL.W.0131.160512T0712Z-160514T0000Z/
/SERI3.1.ER.160512T0712Z.160512T1800Z.160513T1200Z.NO/
1258 PM EDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River at Seymour.
* from late Wednesday night to Friday evening.
* At 11:45 AM Tuesday the stage was 6.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 12.5 feet by Thursday early afternoon. The river
will fall below flood stage by Friday morning.
* At 12.0 feet...Significant agricultural lands begins to flood. High
water affects some local roads.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC071-093-175-111257-
/O.NEW.KIND.FL.W.0132.160513T0857Z-000000T0000Z/
/WHLI3.1.ER.160513T0857Z.160514T0600Z.000000T0000Z.NO/
1258 PM EDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Wheeler Hollow.
* from late Thursday night until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.5
feet early Saturday morning.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC055-105-119-111257-
/O.NEW.KIND.FL.W.0133.160513T0600Z-160513T1800Z/
/SPNI3.1.ER.160513T0600Z.160513T0600Z.160513T0600Z.NO/
1258 PM EDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Spencer.
* from late Thursday night to Friday afternoon.
* At 12:30 PM Tuesday the stage was 6.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early
Friday morning.
* At 14.0 feet...Lowland flooding begins in the Spencer and Gosport
areas. The river begins to backup Rattlesnake, Fall, McCormicks,
Limestone, Big, and Bean Blossom Creeks. Spencer Public Access
site begins to flood.
&&
LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
3928 8675 3934 8665
$$
INC027-055-083-111257-
/O.NEW.KIND.FL.W.0134.160512T2308Z-160515T1912Z/
/ELLI3.1.ER.160512T2308Z.160513T1800Z.160515T0712Z.NO/
1258 PM EDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Elliston.
* from Thursday evening to Sunday afternoon.
* At 8:00 AM Tuesday the stage was 13.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue
to rise to near 19.4 feet by Friday evening. The river will fall
below flood stage by Sunday morning.
* At 20.0 feet...River Road north of CR 150 W in Greene County is
flooded. Low agricultural fields flood.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-055-083-111257-
/O.NEW.KIND.FL.W.0135.160514T0000Z-160514T1800Z/
/NWBI3.1.ER.160514T0000Z.160514T0000Z.160514T0600Z.NO/
1258 PM EDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Newberry.
* from Friday evening to Saturday afternoon.
* At 12:30 PM Tuesday the stage was 7.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage Friday
evening.
* At 13.0 feet...Flooding of a few lowlands begins in Greene County.
* At 13.0 feet...Flooding of a few lowlands begins in Greene County.
&&
LAT...LON 3900 8696 3894 8708 3887 8715 3885 8712
3892 8700 3900 8694
$$
INC027-051-083-125-111257-
/O.NEW.KIND.FL.W.0136.160513T2230Z-160517T0200Z/
/FREI3.1.ER.160513T2230Z.160515T0000Z.160516T1400Z.NO/
1258 PM EDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Edwardsport.
* from Friday evening to Monday evening.
* At 7:00 AM Tuesday the stage was 10.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
rise to near 16.6 feet by Saturday evening. The river will fall
below flood stage by late Monday morning.
* At 16.0 feet...Old Vincennes Road and residential property in this
area begin to flood. Flooding of low agricultural fields occurs
along portions of the river.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-111257-
/O.NEW.KIND.FL.W.0137.160514T0000Z-160518T0224Z/
/PTRI3.1.ER.160514T0000Z.160515T1800Z.160517T1424Z.NO/
1258 PM EDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Petersburg.
* from Friday evening to Tuesday May 17.
* At 12:30 PM Tuesday the stage was 11.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
rise to near 17.5 feet by Sunday evening. The river will fall
below flood stage by late Tuesday morning.
* At 18.0 feet...Lowland flooding begins to flood several Pike County
roads. Many of the following county roads begin to flood around
this level...east of SR 57 include CR 750N...CR 600N and CR 1000E.
Pike county road subject to flooding west of SR 57 include...CR 250
W...CR 400W...CR 675N...CR 700 N...CR 1000w...CR 900W...CR 700W
and CR 775W.
&&
LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
3851 8744 3850 8729 3852 8722
$$
ILC185-INC051-083-111257-
/O.NEW.KIND.FL.W.0138.160514T1459Z-160518T2100Z/
/HAZI3.1.ER.160514T1459Z.160516T1200Z.160518T0900Z.NO/
1158 AM CDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Hazleton.
* from Saturday morning to Wednesday May 18.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.9
feet Monday morning.
* At 18.0 feet...Floodwaters cover much low ground in agricultural
season. Low lying oil fields...Pottsville Road and possibly a few
other low rural roads flood. High water isolates Pottstown, a
river cabin community.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
INC121-165-167-111257-
/O.NEW.KIND.FL.W.0139.160512T0325Z-160515T0834Z/
/MTZI3.1.ER.160512T0325Z.160513T0600Z.160514T2034Z.NO/
1258 PM EDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Montezuma.
* from Wednesday evening to late Saturday night.
* At 11:45 AM Tuesday the stage was 9.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late evening and
continue to rise to near 16.0 feet by early Friday morning. The
river will fall below flood stage by Saturday afternoon.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-111257-
/O.NEW.KIND.FL.W.0140.160513T0600Z-160515T1600Z/
/HUFI3.1.ER.160513T0600Z.160514T0600Z.160515T0400Z.NO/
1258 PM EDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Terre Haute.
* from late Thursday night to Sunday afternoon.
* At 12:00 PM Tuesday the stage was 7.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 14.5 feet by early Saturday morning. The
river will fall below flood stage by early Sunday morning.
* At 14.0 feet...Flood waters begin to enter the two breaks in the
Honey Creek Levee maintained by the Honey Creek Levee Association.
These two breaks occurred during the April 2013 flood.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-111257-
/O.NEW.KIND.FL.W.0141.160512T1630Z-160516T1434Z/
/HUTI2.1.ER.160512T1630Z.160515T1200Z.160516T0234Z.NO/
1158 AM CDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Hutsonville Legacy Power Plant Site.
* from Thursday afternoon to Monday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.0
feet Sunday morning.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-111257-
/O.NEW.KIND.FL.W.0142.160512T2120Z-160516T2000Z/
/RVTI3.1.ER.160512T2120Z.160515T0600Z.160516T0800Z.NO/
1258 PM EDT TUE MAY 10 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Riverton.
* from Thursday afternoon to Monday afternoon.
* At 12:00 PM Tuesday the stage was 10.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and
continue to rise to near 16.1 feet by Sunday early afternoon. The
river will fall below flood stage by Monday morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$1 follow-up statement
338
WGUS83 KIND 111447
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1047 AM EDT WED MAY 11 2016
...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...
East Fork White River...Wabash River...White River...
.Much of central Indiana received less than one-half inch of
rain on Tuesday. As a result, lowland river flooding is not
expected in western Indiana and for most of southern Indiana.
River levels will remain high through the weekend and possibly next
week.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC055-105-119-111517-
/O.CAN.KIND.FL.W.0133.000000T0000Z-160513T1800Z/
/SPNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1047 AM EDT WED MAY 11 2016
The Flood Warning is cancelled for
The White River at Spencer.
* At 10:30 AM Wednesday the stage was 6.7 feet.
* Flood stage is 14.0 feet.
* Forecast...The river crested below flood stage at 6.9 feet. The
river will fall to 6.5 feet by .
&&
LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
3928 8675 3934 8665
$$
INC027-055-083-111517-
/O.CAN.KIND.FL.W.0134.000000T0000Z-160515T1912Z/
/ELLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1047 AM EDT WED MAY 11 2016
The Flood Warning is cancelled for
The White River at Elliston.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 13.2 feet this afternoon.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-055-083-111517-
/O.CAN.KIND.FL.W.0135.000000T0000Z-160514T1800Z/
/NWBI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1047 AM EDT WED MAY 11 2016
The Flood Warning is cancelled for
The White River at Newberry.
* At 10:30 AM Wednesday the stage was 7.7 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will crest below flood stage at 7.7 feet this
afternoon.
&&
LAT...LON 3900 8696 3894 8708 3887 8715 3885 8712
3892 8700 3900 8694
$$
INC027-051-083-125-111517-
/O.CAN.KIND.FL.W.0136.000000T0000Z-160517T0200Z/
/FREI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1047 AM EDT WED MAY 11 2016
The Flood Warning is cancelled for
The White River at Edwardsport.
* At 7:00 AM Wednesday the stage was 10.8 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 11.2 feet
tomorrow early afternoon.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
INC071-093-175-111517-
/O.CAN.KIND.FL.W.0131.000000T0000Z-160514T0000Z/
/SERI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1047 AM EDT WED MAY 11 2016
The Flood Warning is cancelled for
The East Fork White River at Seymour.
* At 9:45 AM Wednesday the stage was 8.1 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 8.5 feet after
midnight tomorrow.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC121-165-167-111517-
/O.CAN.KIND.FL.W.0139.000000T0000Z-160515T0834Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1047 AM EDT WED MAY 11 2016
The Flood Warning is cancelled for
The Wabash River at Montezuma.
* At 9:45 AM Wednesday the stage was 9.4 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 13.7 feet
Saturday morning.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-111517-
/O.CAN.KIND.FL.W.0140.000000T0000Z-160515T1600Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1047 AM EDT WED MAY 11 2016
The Flood Warning is cancelled for
The Wabash River at Terre Haute.
* At 10:00 AM Wednesday the stage was 7.6 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.2 feet
Saturday early afternoon.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-111517-
/O.CAN.KIND.FL.W.0141.000000T0000Z-160516T1434Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
947 AM CDT WED MAY 11 2016
The Flood Warning is cancelled for
The Wabash River at Hutsonville Legacy Power Plant Site.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 15.3 feet early Sunday morning.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-111517-
/O.CAN.KIND.FL.W.0142.000000T0000Z-160516T2000Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1047 AM EDT WED MAY 11 2016
The Flood Warning is cancelled for
The Wabash River at Riverton.
* At 10:00 AM Wednesday the stage was 9.9 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 13.9 feet
Sunday morning.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 10, 9:32 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 10, 9:32 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1032 AM EDT TUE MAY 10 2016 .UPDATE... AVIATION SECTION UPDATED && .SYNOPSIS... ISSUED AT 338 AM EDT TUE MAY 10 2016 AN ACTIVE WEATHER PATTERN WILL BE IN PLACE FOR ALMOST ALL OF THE SHORT AND LONG TERM FORECAST PERIODS. FIRST...A SHORTWAVE IS PROGGED TO MOVE THROUGH THE OHIO VALLEY TODAY...TRIGGERING WIDESPREAD SHOWERS AND THUNDERSTORMS. THEN A SERIES OF WAVES WILL ROTATE AROUND AN UPPER LOW SITUATED OVER ONTARIO TO BRING ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH THE EXTENDED PERIOD. && .NEAR TERM /TODAY/... ISSUED AT 1013 AM EDT TUE MAY 10 2016 BUMPED TEMPS DOWN A BIT AND ADDED DETAIL WHERE POSSIBLE TO POPS. SHOULD SEE A LULL IN MOST SHOWER ACTIVITY BEFORE ADDITIONAL UPSTREAM THUNDERSTORMS MOVE INTO THE AREA MIDDAY INTO EARLY AFTERNOON. PREVIOUS DISCUSSION FOLLOWS. ISSUED AT 338 AM EDT TUE MAY 10 2016 THE MAIN FOCUS OF THE NEAR TERM PERIOD WILL BE SHOWER/THUNDERSTORM CHANCES WITH AN UPPER LOW AND SURFACE BOUNDARY. A SHORTWAVE IS PROGGED TO MOVE ACROSS THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY TODAY. IT WILL ENTER A MODERATELY UNSTABLE ENVIRONMENT WITH WEAK WARM ADVECTION BEHIND A FRONT AT THE SURFACE. BEST INSTABILITY WILL CENTERED OVER THE SOUTHERN SECTIONS OF THE FORECAST AREA WHICH ARE UNDER A SLIGHT RISK FOR SEVERE WEATHER FOR DAY 1. THE MAIN THREATS WILL BE ISOLATED SEVERE WITH LARGE HAIL AND DAMAGING WINDS. TEMPS THIS AFTERNOON ARE PROJECTED TO TOP OFF IN THE LOW TO MID 70S. TRENDED TOWARD THE SLIGHTLY WARMER MET DUE TO THE WARM FRONT ACROSS THE AREA. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 338 AM EDT TUE MAY 10 2016 AFTER A BIT OF A LULL IN ACTIVITY FROM TONIGHT THROUGH WEDNESDAY DUE TO WEAK RIDGING ALOFT...ACTIVITY WILL INTENSIFY AGAIN BY WEDNESDAY NIGHT AS THE FIRST OF SEVERAL WAVES IN THE UPPER FLOW ASSOCIATED WITH A CANADIAN LOW ENTER THE AREA. MEANWHILE...A SURFACE COLD FRONT WILL ADD ADDITIONAL LIFT ON WEDNESDAY NIGHT AND THURSDAY. AS A RESULT...WILL HIGHLIGHT THAT TIME FRAME WITH LIKELY POPS. SOUTHERN PORTIONS OF THE AREA WILL BE UNDER A MARGINAL RISK FOR SEVERE WEATHER...THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS AGAIN. TEMPS WILL CLIMB INTO THE LOW TO MID 80S AS CENTRAL INDIANA BRIEFLY FALLS INTO A WARM SECTOR ON WEDNESDAY...BUT DROP BACK INTO THE MID TO UPPER 70S BY THURSDAY. MEANWHILE...OVERNIGHT LOWS WILL GENERALLY BE IN THE 60S TONIGHT AND WEDNESDAY NIGHT...DIPPING INTO THE 50S BEHIND COLD FRONT ON THURSDAY NIGHT. GENERALLY STUCK CLOSE TO CONSENSUS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... ISSUED AT 259 AM EDT TUE MAY 10 2016 MODELS INDICATE THAT AS ONE SHORT WAVE TROUGH PASSES THROUGH INDIANA BY FRIDAY MORNING...A SECOND IN A SERIES OF SMALLER TROUGHS WILL MOVE TOWARDS THE REGION FROM THE NORTHWEST IN DEVELOPING A DEEP VORTEX OVER WEST CENTRAL ONTARIO FOR THE WEEKEND. BOTH THE GFS AND EUROPEAN MODELS FAIRLY AGREE ON THIS PROGRESSION WITH A STRONG SIGNAL FROM THE GFS ENSEMBLE. THE MAIN COLD FRONT ASSOCIATED WITH THE MAIN TROUGH IS EXPECTED TO MOVE THROUGH THURSDAY WITH A REINFORCEMENT OF COOLER AIR COMING SATURDAY MORNING. RAIN AND POSSIBLE THUNDERSTORMS WILL BE ASSOCIATED MORE LIKELY WITH THE MAIN FRONTAL BOUNDARY ON THURSDAY...THEN JUST RAIN/SHOWERS WITH THE SECOND FRONT ON SATURDAY. TEMPERATURES WILL BE ATYPICAL FOR THE TIME OF YEAR AS MAX TEMPERATURES FOR SATURDAY ONLY IN THE UPPER 50S FOR HIGHS GRADUALLY WARMING BACK INTO THE UPPER 60S BY MONDAY. LOWS WILL BE IN THE LOW/MID 40S ON SUNDAY MORNING. NORMAL TEMPERATURES ARE IN THE LOW 70S THIS TIME OF YEAR WITH LOWS IN THE LOW 50S. && .AVIATION /DISCUSSION FOR THE 101500Z IND TAF/... MVFR CIGS ARE SET TO IMPROVE IN THE NEXT 1-2 HOURS TO VFR AS AN EXITING WAVE AS SEEN ON SATELLITE LIFTS NORTHEAST...AND WARMER...SOUTHERLY FLOW OVER SW INDIANA PUSHES ACROSS THE IND TAF SITE. WITH CONVECTIVE TEMPS EXPECTED TO BE REACHED THIS AFTERNOON AND PLENTY OF CAPE...CIGS NEAR 3500FT WILL BE EXPECTED THIS AFTERNOON BASED UPON FORECAST SOUNDINGS. RAPID REFRESH CONTINUES TO SUGGEST CONVECTION DEVELOPING THIS AFTERNOON...WHICH APPEARS REASONABLE. WILL CONTINUE TO MENTION VCTS AFT 20Z. PREVIOUS DISCUSSION BELOW /DISCUSSION FOR 10/1200Z TAFS/... ISSUED AT 609 AM EDT TUE MAY 10 2016 AN AREA OF -SHRA IS MOVING NORTHEAST FROM EAST CENTRAL IL INTO SOUTHWEST INDIANA THIS MORNING AND SHOULD BE INTO THE HUF-BMG SHORTLY AND LAF-IND LINE BY 1200Z. THERE IS SOME ISOLATED CONVECTION OCCURRING IN EXTREME SOUTHWEST INDIANA IN THE WARM SECTOR AND THAT MAY BRUSH BY KBMG. AFTER THIS BAND OF -SHRA MOVES THROUGH...THERE WILL BE A BREAK IN THE MVFR CONDITIONS EARLY/MID AFTERNOON WHICH IS EXPECTED TO DESTABILIZE THE ATMOSPHERE ENOUGH FOR TSRA TO DEVELOP AFTER THE 2000/2100Z TIMEFRAME AND CONTINUE INTO EARLY TONIGHT. VISIBILITIES MAY DROP TO NEAR IFR CONDITIONS NEAR THESE STORMS. THEN...AFTER THE UPPER LEVEL SYSTEM MOVES THROUGH BEFORE MORNING...SOME AREAS OF FOG IS EXPECTED WITH LIGHT WINDS DEVELOPING OVER WET GROUND. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TDUD NEAR TERM...TDUD SHORT TERM...TDUD LONG TERM...DWM AVIATION...DWM/JP
Hazardous weather outlook, May 10, 3:50 AM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 450 AM EDT TUE MAY 10 2016 INZ021-028>031-035>049-051>057-060>065-067>072-110900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 450 AM EDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE WILL BE NUMEROUS SHOWERS AND POSSIBLY SOME STRONG TO SEVERE THUNDERSTORMS OVER CENTRAL INDIANA TODAY AND TONIGHT. SOME MAY PRODUCE CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. HAZARDS: LARGE HAIL...DAMAGING WINDS...CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN. TIMING: TODAY AND TONIGHT. DISCUSSION: A WARM FRONT...OVER SOUTHWESTERN INDIANA...WILL LIFT FARTHER NORTH AND COMBINE WITH AN UPPER LOW FROM THE WEST. A MOIST AND UNSTABLE ATMOSPHERE WILL BE CONDUCIVE TO WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS. THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE SOUTHERN PORTIONS OF THE AREA TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THERE WILL BE GOOD CHANCES OF THUNDERSTORMS MUCH OF THE TIME THROUGH THURSDAY AS A PLAINS FRONT MIGRATES TOWARD CENTRAL INDIANA. THERE WILL ALSO BE MORE SHOWER AND THUNDERSTORM CHANCES THIS WEEKEND. THERE IS A MARGINAL RISK OF SEVERE WEATHER ACROSS ALL OF CENTRAL INDIANA FOR WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE THREATS. REMEMBER...ANY THUNDERSTORM IS CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. DISCUSSION: A SLOW MOVING PLAINS SYSTEM WILL BRING NUMEROUS THUNDERSTORMS TO CENTRAL INDIANA THROUGH THURSDAY. THERE WILL ALSO BE SMALL THUNDERSTORM CHANCES AT TIMES THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS SOUTH CENTRAL INDIANA THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:58 AM CDT | River Flood Warning | IND | Wabash | 7 days |
| May 10, 11:58 AM CDT | River Flood Warning | IND | Wabash | 8 days |
| May 10, 11:58 AM CDT | River Flood Warning | IND | Clark, Crawford | 5 days |
| May 10, 11:58 AM CDT | River Flood Warning | IND | Crawford, Lawrence | 6 days |
| May 10, 11:58 AM CDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 3 days |
| May 10, 11:58 AM CDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| May 10, 11:58 AM CDT | River Flood Warning | IND | Greene, Monroe, Owen | 3 days |
| May 10, 11:58 AM CDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| May 10, 11:58 AM CDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 10, 11:58 AM CDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 6 days |
| May 10, 11:58 AM CDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 5 days |
| May 10, 5:23 PM CDT | Special Weather Statement | IND | Carroll | 37 min |
Nearby
River Flood Warnings in Illinois, 2016River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.